"Logistic map": an analytical solution

S. Rabinovich, G. Berkolaiko, S. Buldyrev, A. Shehter, S. Havlin

Research output: Contribution to journalArticlepeer-review

10 Scopus citations


An analytical solution for the well-known quadratic recursion, the logistic map, is presented. Our derivation is based on the analogy between this recursion and a probabilistic problem that can be solved analytically. The solution is represented as a power of a transfer matrix. The proposed method allows to solve a more general quadratic mapping.

Original languageEnglish
Pages (from-to)457-460
Number of pages4
JournalPhysica A: Statistical Mechanics and its Applications
Issue number3-4
StatePublished - 1 Sep 1995


Dive into the research topics of '"Logistic map": an analytical solution'. Together they form a unique fingerprint.

Cite this